Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ideals in halfrings

Author: H. E. Stone
Journal: Proc. Amer. Math. Soc. 33 (1972), 8-14
MSC: Primary 16A78
MathSciNet review: 0291228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue for halfrings of the Hilbert Basis Theorem is obtained by a study of the relationship between the ideals of a halfring and the ideals of its ring of differences. This technique also results in a characterization of those ideals for which the factor semiring has no nontrivial semi-isomorphic images.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78

Additional Information

PII: S 0002-9939(1972)0291228-5
Keywords: Halfring, Noetherian semiring, Hilbert Basis Theorem, semi-isomorphism, fundamental theorem of homomorphisms
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia